UM  > 科技學院  > 電腦及資訊科學系
Adaptive Fuzzy Asymptotic Control of MIMO Systems With Unknown Input Coefficients Via a Robust Nussbaum Gain-Based Approach
Chen, Ci; Liu, Zhi; Xie, Kan; Liu, Yanjun; Zhang, Yun; Chen, C. L. Philip
2017-10
Source PublicationIEEE TRANSACTIONS ON FUZZY SYSTEMS
ISSN1063-6706
Volume25Issue:5Pages:1252-1263
AbstractThis paper proposes an adaptive fuzzy asymptotic control method for multiple input multiple output ( MIMO) non-linear systems with unknown input coefficients, with a focus on handling unknown input nonlinearities and control directions. For all the existing Nussbaum gain-based approaches, it is difficult to investigate unknown input coefficients problem since multiple time-varying coefficients and disturbances coexist and should be simultaneously tackled in the stability analysis. To overcome the above difficulty, we propose a robust Nussbaum gain-based approach for the adaptive fuzzy asymptotic control of MIMO nonlinear systems. Benefiting from the proposed Nussbaum gain-based approach, bounded disturbances including unmodeled system dynamics and universal approximation errors are handled. Furthermore, the proposed approach helps extend the bounded fuzzy control result to the asymptotic convergence. Hence, both the control robustness and control accuracy are prompted within the frame of the developed Nussbaum gain approach. Finally, a simulation example is carried out to illustrate the effectiveness of the proposed control method.
KeywordAdaptive fuzzy control asymptotic control multiple input multiple output (MIMO) nonlinear system unknown control direction
DOI10.1109/TFUZZ.2016.2604848
URLView the original
Indexed BySCI
Language英语
WOS Research AreaComputer Science ; Engineering
WOS SubjectComputer Science, Artificial Intelligence ; Engineering, Electrical & Electronic
WOS IDWOS:000412200500020
PublisherIEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
The Source to ArticleWOS
Fulltext Access
Citation statistics
Cited Times [WOS]:42   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF COMPUTER AND INFORMATION SCIENCE
Recommended Citation
GB/T 7714
Chen, Ci,Liu, Zhi,Xie, Kan,et al. Adaptive Fuzzy Asymptotic Control of MIMO Systems With Unknown Input Coefficients Via a Robust Nussbaum Gain-Based Approach[J]. IEEE TRANSACTIONS ON FUZZY SYSTEMS,2017,25(5):1252-1263.
APA Chen, Ci,Liu, Zhi,Xie, Kan,Liu, Yanjun,Zhang, Yun,&Chen, C. L. Philip.(2017).Adaptive Fuzzy Asymptotic Control of MIMO Systems With Unknown Input Coefficients Via a Robust Nussbaum Gain-Based Approach.IEEE TRANSACTIONS ON FUZZY SYSTEMS,25(5),1252-1263.
MLA Chen, Ci,et al."Adaptive Fuzzy Asymptotic Control of MIMO Systems With Unknown Input Coefficients Via a Robust Nussbaum Gain-Based Approach".IEEE TRANSACTIONS ON FUZZY SYSTEMS 25.5(2017):1252-1263.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Ci]'s Articles
[Liu, Zhi]'s Articles
[Xie, Kan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Ci]'s Articles
[Liu, Zhi]'s Articles
[Xie, Kan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Ci]'s Articles
[Liu, Zhi]'s Articles
[Xie, Kan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.